Me and Urinating

Davelenn
By Davelenn Latest Reply 2009-03-14 10:28:28 -0500
Started 2009-03-13 20:32:04 -0500

I am a Type 2 diabetic. I am on Metformin 2000 mgs per day in divided doses. My sugars have been decreasing since I have stopped drinking beer, and are currently in the 150 FBG range. Should be less tomorrow as this has been occuring daily.
I urinate in the morning and then again during my break. I drink several glasses of water and 2 Diet Cokes in the morning.
Throughout the day I once again drink some water, but never really have the urge to urinate.
On the way home from work I once again have a glass of water. The rest of the afternoon I am urinating. When I take my second dose of Metformin the urge subsides.
My previous medical doctor said that microalbumin was elevated, and put me on lisinopril.
My current doctor who is an osteopath didnt seem concerned about it, and discontinued the medicine.
Does anybody have any ideas of what is going on?


2 replies

rbergman
rbergman 2009-03-13 21:06:39 -0500 Report

I was just put on Lisinopril yesterday, have only taken 2 doses so far. Although it is a blood pressure medicine and for those with congestive heart failure and other heart issues it was prescribed to me because it is said to aid in kidney function in diabetics. Since I just started it I cannot say whether it has anything to do with urination or not, I also take Janumet 50/500mg twice daily as well as Metformin 500mg twice daily. I have noticed increased urination with the addition of the Metformin that I didn't have with only the Janumet.

PAT L
PAT L 2009-03-14 10:28:28 -0500 Report

LISINOPRIL HELPS TO KEEP THE BLOOD FLOWING CLEANER TO THE KIDNEYS. THAT HELPS TO KEEP THE KIDNEYS WORKING, ITS POSIBLE THAT WITHOUT IT YOUR KIDNEYS WOULD QUIT WORKING, AN NERVE DAMAGE WOULD DO THE REST. NIFEDIPINE IS ANOTHER DRUG THAT HELP TO CLEAN THE BLOOD BUT WILL MAKE YOU STORE WATER IN THE LEGS AN THEN YOU HAVE TO TAKE A WATER PILL TO KEEP THE SWELLING FROM WATER STORAGE DOWN TO A GOOD LEVEL. THEY HELP TO KEEP THE VESSELS SOFT AN WORKING LIKE THEY SHOULD.. ITS A GOOD SIDE AFECT,,,, HOPE THIS HELPS …

Next Discussion: The Diabetes DTOUR Diet »